Home    |    Browse Journals    |    Proposed Journals    |    Online Submission    |    Contact Us
 
Mathematical Sciences
  Journal Menu
About This Journal
Aim and Scope
Author Guidelines
Open Access
Editorial Board
Contents
Online Submission
Indexing and Reviews
Editorial Policy and a Publication Ethics and Publication Malpractice Statement
   

 

Browse Journal -- By Category
Browse Journal -- By Title

Publication listed in Mathematical Sciences

Research and Communications in Mathematics and Mathematical Sciences
Volume list in Mathematical Sciences
Volume 6, Issue 1 (2016), Pages 1-87   << BACK
 
  LIE SYMMETRIES AND GENERALIZED SOLUTIONS OF THE GARDNER EQUATION
  Author(s) Name : F. D. Kamano
  Pages : 1-19
  Submission date : Received October 21, 2015; Revised November 25, 2015
  Communicated by : Professor Emrullah Yasar
  DOI : Size: 205 KB (210,128 bytes)

  GENERALIZED K-JACOBSTHAL AND K-JACOBSTHAL-LUCAS NUMBERS
  Author(s) Name : Gospava B. Djordjevic and Snežana S. Djordjevic
  Pages : 21-36
  Submission date : Received October 22, 2015; Revised November 23, 2015
  Communicated by : Professor Haik G. Ghazaryan
  DOI : Size: 190 KB (194,776 bytes)

  REAL HYPERSURFACES OF A COMPLEX PROJECTIVE SPACE SATISFYING CERTAIN CONDITIONS
  Author(s) Name : Shyamal Kumar Hui
  Pages : 37-52
  Submission date : Received November 11, 2015; Revised December 31, 2015
  Communicated by : Professor S. Ebrahimi Atani
  DOI : Size: 156 KB (158,875 bytes)

  BLOW-UP OF POSITIVE SOLUTIONS FOR A LOCALIZED SEMILINEAR HEAT EQUATIONS WITH DIRICHLET BOUNDARY CONDITIONS
  Author(s) Name : Halima Nachid, Yoro Gozo and L. B. Sobo Blin
  Pages : 53-87
  Submission date : November 20, 2015
  Communicated by : Professor S. Ebrahimi Atani
  DOI   Size: 542 KB (555,344 bytes)


  Browse Subject
Mathematical Sciences
Physical Sciences
Social Sciences
Life Sciences
 
© Jyoti Academic Press  
Copyright © Jyoti Academic Press. All Right Reserved